# SDR DXTA2024102300906

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 7,707 hours, 4,305 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 604870009
- Part serial: 797
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI SKID: GETTING READY TO TAXI FOR DEPARTURE  WITH ENGINES RUNNING NO ANTISKID LIGHT   SOON AS PARKING BRAKE WAS RELEASED BOTH THE ANTISKID INBOARD AND OUTBOARD LIGHT ILLUMINTED   SEVERAL ATTEMPTS WITH SETTING  AND RELEASING PARKING BRAKE RESULTED IN THE AMBER CAS MESSAGES   UNABLE TO TAXI WITHOUT AMBER CAS MESSAGES ILLUMINATED    REPEAT WRITE UP CORRECTIVE ACTION; REPLACED ANTISKID CONTROL UNIT IAW CL650 AMM 32-44-04. OPS CHECK GOOD.
